A reduction algorithm for sublinear Dirichlet problems

J. Cossio, S. Lee, J. M. Neuberger

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


We consider a sublinear elliptic BVP on the unit square and recall proofs for the existence of five solutions. Previous algorithms which follow the constructive nature of the existence proofs are able to find four of these solutions. The fifth solution follows from an application of the Lyapunov-Schmidt reduction method. We provide here a new algorithm for approximating this solution which realizes the reduction minimizing function. We implement this new algorithm using an orthonormal finite sub-basis of eigenfunctions.

Original languageEnglish (US)
Pages (from-to)3379-3390
Number of pages12
JournalNonlinear Analysis, Theory, Methods and Applications
Issue number5
StatePublished - Aug 2001

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'A reduction algorithm for sublinear Dirichlet problems'. Together they form a unique fingerprint.

Cite this